Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nevirapine rash
Feb 25, 2010

I had some rashes all over my body after taking nevirapine for 3 weeks during pregnacy, now my body has some dark spots all over. CAn you help me find a good product to take them away

Response from Dr. Henry

Many types of rash can result in increased pigmentation after clearing (in my experience somewhat more common in persons with dark skin). There is usually no easy means to manage such hyperpigmentation. I recommend seeing a dermatologist for their opinion. KH



Previous
Common Side Effects
Next
Off meds several years what can I expect T's=5

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement